# SDR ABXA9700354

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 59132626
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE LOWER PYLON TO FUSELAGE ATTACH ANGLE WAS FOUND CRACKED.  THE ANGLE WAS REPAIRED IAW DC9 SRM 54-04, FIG.10.
